[Skip to Content]
[Skip to Content Landing]
Views 247
Citations 0
JAMA Oncology Clinical Challenge
May 2016

Eosinophilic, Polymorphic, and Pruritic Eruption Associated With Radiotherapy on the Skin of the Right Breast

Author Affiliations
  • 1Department of Dermatology, Leiden University Medical Center, Leiden, the Netherlands
  • 2Department of Dermatology, Roosevelt clinics, Leiden, the Netherlands
JAMA Oncol. 2016;2(5):677-678. doi:10.1001/jamaoncol.2015.6596

A 72-year-old woman was treated with a total postoperative radiotherapy dose of 55.86 Gy (to convert to rad, divide by 0.01) in 21 fractions after lumpectomy of a cT1bN0M0 mammary carcinoma. Two months after the last dose of radiation she developed pruritic pustules and papules on the skin of the ipsilateral right breast. She mentioned that she had a cold sore once several years ago. Levoceterizine gave some relief of the itch. Physical examination findings showed pustules surrounding the areola on the right breast with an increasing number in the submammary fold (Figure 1).

First Page Preview View Large
First page PDF preview
First page PDF preview
×